Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 68 Number 3 (Jun 2016)

Looking for a printed back issue?
481   Number of Right Ideals and a $q$-analogue of Indecomposable Permutations
Bacher, Roland; Reutenauer, Christophe
504   Integrable Systems and Torelli Theorems for the Moduli Spaces of Parabolic Bundles and Parabolic Higgs Bundles
Biswas, Indranil; Gómez, Tomás L.; Logares, Marina
521   Optimization Related to Some Nonlocal Problems of Kirchhoff Type
Emamizadeh, Behrouz; Farjudian, Amin; Zivari-Rezapour, Mohsen
541   Strongly Incompressible Curves
Garcia-Armas, Mario
571   Les $\theta$-régulateurs locaux d'un nombre algébrique : Conjectures $p$-adiques
Gras, Georges
  Rigidity and Height Bounds for Certain Post-critically Finite Endomorphisms of $\mathbb P^N$
Ingram, Patrick
655   Discrete Curvature and Abelian Groups
Klartag, Bo'az; Kozma, Gady; Ralli, Peter; Tetali, Prasad
675   Monotone Classes of Dendrites
Martínez-de-la-Vega, Veronica; Mouron, Christopher
698   Quantum Families of Invertible Maps and Related Problems
Skalski, Adam; Sołtan, Piotr

© Canadian Mathematical Society, 2018 :